# SDR CA000410031

- Difficulty date: March 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 47,618 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 86526002
- Condition: Broken
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEATBACK 24H BROKE DURING DEPARTURE. CENTER HINGE PIN BOLT BROKE.
